# SDR USAA040721

- Difficulty date: October 1, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N432US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24554
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZEE ANGLE, 1 TO 2 INCHES OF CORROSION; 5 PLACES, CORROSION; LEVEL 1; TASK NR C53-107-01, AFT ENTRY DOOR Z ANGLE STA 962-986.
